Efferalgan Odis 500 mg comp dispers View larger

Efferalgan Odis 500 mg comprimidos dispersables

Dispersible tablets for the symptomatic treatment of pain of mild to moderate: headache, flu, dental pain, muscle pain and menstrual pain. Also indicated to reduce fever.

More details

1,75 € tax incl.

More info

1. WHAT Efferalgan ODIS AND WHAT IT IS USED

This medicine contains acetaminophen (paracetamol).

Efferalgan ODIS is indicated for the symptomatic treatment of moderate pain and / or fever in mild conditions such as headache, flu, dental pain, muscle pain and menstrual pain.
Efferalgan ODIS is indicated for adults.
There are other medicines more suitable for adults weighing less than 50 kg dose. Consult your doctor or pharmacist.


 2. BEFORE YOU TAKE

Do not take Efferalgan Efferalgan ODIS ODIS:

· If you are allergic (hypersensitive) to the active substance (paracetamol) or any of the other ingredients of Efferalgan ODIS (see section 6 Further information).

· If you have severe liver disease.

· If you are taking a medicine (Kayexalate) to treat high levels of potassium.

· If you have any of the following hereditary disease: phenylketonuria or intolerance to some sugars (see section 2 "Important information about some of the ingredients of Efferalgan ODIS")

Take special care with ODIS Efferalgan

Tell your doctor before starting treatment:

· If you weigh less than 50 kg,

· If you have severe liver disease or kidney disease, or if you have a history of alcohol abuse,

· If you are taking other medicines containing paracetamol,

· In cases of nutrition problems (malnutrition) or dehydration.

Do not continue the treatment without consulting your doctor if you are in one of the following situations:
· Pain stays longer than 5 days or fever more than 3,

· If it considers that the action of this medicine is too weak,

· If another health problem appears.

Taking other medicines:

To avoid possible interactions with other medications, tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including medicines obtained without a prescription.
Efferalgan ODIS and Kayexalate:
Efferalgan ODIS contains sorbitol. This substance may interact with a medicine
(Kayexalate) used to treat high levels of potassium.
If you take this medicine (Kayexalate), do not use Efferalgan ODIS, unless your doctor recommends it.
Efferalgan ODIS and oral anticoagulants:
Contact your doctor if you are taking any medications that reduce blood clotting (oral anticoagulants). At high doses, Efferalgan ODIS may increase its anticoagulant action. Therefore, your doctor will adjust the dose of anticoagulant if necessary.
Efferalgan ODIS and blood:
Tell your doctor if you are taking Efferalgan ODIS and will perform a blood test: This medicine may distort the results of uric acid levels.
Efferalgan ODIS and other medicines containing paracetamol or propacetamol (a precursor of paracetamol).
This medicine contains acetaminophen. Other medications may also contain this substance. Do not mix this medicine with other acetaminophen containing not exceed the recommended daily dose (see section 3 "How to take Efferalgan ODIS"). If you are taking other medicines containing paracetamol or propacetamol, should talk to your doctor or pharmacist.

Pregnancy and lactation

This medicine may be taken during pregnancy and lactation.
Consult your doctor or pharmacist before taking any medicine.

Important information about some of the ingredients of Efferalgan ODIS:

- This medicine contains sorbitol. If your doctor has told you have an intolerance to some sugars, contact your doctor before taking this medicine.
- This medicine may be harmful for people with phenylketonuria, because it contains aspartame, a source of phenylalanine.
- Patients with sodium diet should note that this product contains 39 mg sodium per tablet.
- This medicine contains glucose. If your doctor has told you have an intolerance to some sugars, contact your doctor before taking this medicine.


 3. HOW TO TAKE Efferalgan ODIS

Follow the instructions exactly Efferalgan ODIS management provided by your doctor. Ask your doctor or pharmacist if you have doubts.
Efferalgan ODIS is restricted to adults. There are other medicines more suitable for adults weighing less than 50 kg.Consulte your doctor or pharmacist dose.

Dose

The usual dose is one tablet can be repeated if necessary, after an interval of at least 4 hours.
In case of more severe pain or fever, you can take 2 tablets can be repeated, if necessary, after an interval of at least 4 hours.

Each tablet contains 500 mg of paracetamol. Never take more than 8 tablets a day. If you are taking other medicines containing paracetamol, make sure it does not exceed the maximum daily dose of acetaminophen, which is 4,000 mg a day.

Frequency and duration of administration

· Take the tablets regularly to prevent a recurrence of fever or pain.

· Wait at least 4 hours between each administration.

· Do not continue treatment without consulting your doctor if the pain persists for more than 5 days or fever for more than 3.

Special patient groups

If you have severe kidney disease (severe renal failure), you should consult your doctor before taking this medicine. If your doctor prescribes this medication, you must wait at least 8 hours
between two shots.

Method of administration

This medicine is given orally.
They are orodispersible tablets, which means that dissolve in the mouth within seconds. For administration, place the tablet on your tongue and let it dissolve. It is taken without water.
If it considers that the action of Efferalgan ODIS is too strong or too weak, talk to your doctor or pharmacist.

If you take more than you should Efferalgan ODIS

If you have taken more Efferalgan ODIS than you should, immediately consult your doctor or pharmacist.
In cases of overdose, there is a risk of liver damage with nausea, vomiting, anorexia, pallor and abdominal pain

If you forget to take Efferalgan ODIS

Do not take a double dose to make up for missed doses.

DOWNLOAD LEAFLET

Reviews

Write a review

Efferalgan Odis 500 mg comprimidos dispersables

Efferalgan Odis 500 mg comprimidos dispersables

Dispersible tablets for the symptomatic treatment of pain of mild to moderate: headache, flu, dental pain, muscle pain and menstrual pain. Also indicated to reduce fever.

Related products

This online pharmacy is licensed for online sales of over-the-counter medicines for human use. For your safety we recommend buying OTC medicines only on websites that include the common logo of the European Union which verifies that it is a legal pharmacy.



Consellería de Sanidade

Agencia española de medicamentos y productos sanitarios

Centro de información del medicamento

Colegio oficial de farmacéuticos de Ourense